# SDR DALA1036159855

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CABIN, FLOOR PANEL NR 80 HAT CHANNEL CRACKED ON FWD END. CUTOUT CRACKED HAT CHANNEL AT CABIN FLOOR PANEL NR 80 IAW SRM 53-05, FIG 1. RECEIVED NEW HAT CHANNEL FABRICATED SPLICE IAW SRM 53-05, FIG 1. INSTALLED HAT CHANNEL W/SPLICE IAW SRM 53-05 FIG 1 AND 51-30-2.
